# SDR CA010515008

- Difficulty date: April 19, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Bolkms BO105C
- Aircraft time: 5,255 hours
- Engine: Allsn 250C20B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) HYD BLOCK LIGHT CAME ON IN FLIGHT. PILOT RETURNED TO BASE AND CALLED OUT RESCUE CREW. LANDED WITHOUT DIFFICULTY. SOLENOID VALVE REPLACED AND AIRCRAFT RETURNED TO SERVICE ON APRIL 20. AIRCRAFT TEST FLOWN FOR 30 MINUTES AND NO FURTHER LIGHT REPORTS.
